# SDR USAA920081483

- Difficulty date: July 26, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,332 hours, 14,395 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215303000800
- Part serial: AWE093101
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C7 -MAJOR REPAIR- CORROSION ON REAR PINTLE PIN OF LT MAIN LANDING GEAR.  REPLACED REAR PINTLE PIN OF LT MAIN LANDING GEAR IAW TASK CARD R4M32311.  (S)
